Follow
Fabio A. C. C. Chalub
Fabio A. C. C. Chalub
Verified email at fct.unl.pt - Homepage
Title
Cited by
Cited by
Year
Kinetic models for chemotaxis and their drift-diffusion limits
FACC Chalub, PA Markowich, B Perthame, C Schmeiser
Nonlinear Differential Equation Models, 123-141, 2004
2902004
Stern-judging: A simple, successful norm which promotes cooperation under indirect reciprocity
JM Pacheco, FC Santos, FACC Chalub
PLoS computational biology 2 (12), e178, 2006
1842006
Cancer phenotype as the outcome of an evolutionary game between normal and malignant cells
D Dingli, FACC Chalub, FC Santos, S Van Segbroeck, JM Pacheco
British journal of cancer 101 (7), 1130-1136, 2009
1112009
The evolution of norms
FACC Chalub, FC Santos, JM Pacheco
Journal of theoretical biology 241 (2), 233-240, 2006
1042006
Model hierarchies for cell aggregation by chemotaxis
F Chalub, Y Dolak-Struss, P Markowich, D Oelz, C Schmeiser, A Soreff
Mathematical Models and Methods in Applied Sciences 16 (supp01), 1173-1197, 2006
912006
The SIR epidemic model from a PDE point of view
FACC Chalub, MO Souza
Mathematical and Computer Modelling 53 (7-8), 1568-1574, 2011
502011
From discrete to continuous evolution models: a unifying approach to drift-diffusion and replicator dynamics
FACC Chalub, MO Souza
Theoretical Population Biology 76 (4), 268-277, 2009
412009
The frequency-dependent Wright–Fisher model: diffusive and non-diffusive approximations
FACC Chalub, MO Souza
Journal of mathematical biology 68, 1089-1133, 2014
362014
Discrete and continuous SIS epidemic models: A unifying approach
FACC Chalub, MO Souza
Ecological complexity 18, 83-95, 2014
262014
Fixation in large populations: a continuous view of a discrete problem
FACC Chalub, MO Souza
Journal of mathematical biology 72 (1-2), 283-330, 2016
232016
A non-standard evolution problem arising in population genetics
FACC Chalub, MO Souza
Communications in Mathematical Sciences 7 (2), 489-502, 2009
232009
A class of kinetic models for chemotaxis with threshold to prevent overcrowding
F Chalub, JF Rodrigues
Portugaliae Mathematica 63 (2), 227, 2006
212006
Optimal vaccination strategies and rational behaviour in seasonal epidemics
P Doutor, P Rodrigues, MC Soares, FACC Chalub
Journal of mathematical biology 73, 1437-1465, 2016
172016
Discrete versus continuous models in evolutionary dynamics: from simple to simpler–and even simpler–models
FACC Chalub, MO Souza
Mathematical and computer modelling 47 (7-8), 743-754, 2008
142008
Global convergence of a kinetic model of chemotaxis to a perturbed Keller–Segel model
FACC Chalub, K Kang
Nonlinear Analysis: Theory, Methods & Applications 64 (4), 686-695, 2006
132006
On the stochastic evolution of finite populations
FACC Chalub, MO Souza
Journal of Mathematical Biology 75 (6-7), 1735-1774, 2017
122017
The continuous limit of the Moran process and the diffusion of mutant genes in infinite populations
FACC Chalub, MO Souza
arXiv preprint math/0602530, 2006
112006
Asymptotic expression for the fixation probability of a mutant in star graphs
FACC Chalub
arXiv preprint arXiv:1404.3944, 2014
102014
Sólitons: na crista da onda por mais de 100 anos
F Chalub, JP Zubelli
Inst. de Matematica Pura e Aplicada, 2001
102001
The Saros cycle: obtaining eclipse periodicity from Newton's laws
FACC Chalub
Revista Brasileira de Ensino de Física 31, 1303.1-1303.6, 2009
92009
The system can't perform the operation now. Try again later.
Articles 1–20